Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Prescribed Epilim after weaning off Efexor. Is it true that Efexor is hard to wean off?

I have seen a Psychiatrist this afternoon, I dont have depression which I was being treated for, I dont have Aspergers, I dont have full on Bipolar but I have bipolar traits and tendencies, I have been prescribed Epilim but am to stay on my Efexor for a little while before he weans me off, I have heard Efexor is hard to wean off - is this true ? and is Epilim the usual treatment for Bipolar type symptoms - even though I beleive it is usually for epilepsy ? thanks
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
Effexor is not difficult to wean off but it is wise to do it gradually. Epilim is a registered drug for the use of the treatment for bipolar mood disorder. The primary application of Epilim is in the treatment of epilepsy . These drugs stabilize the central nervous system and therefore have more than one application. I think this a good choice and as soon as you are weaned off Efexor you should feel a lot better.
I wish you a speedy recovery.
Answered: Mon, 4 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor